# SDR ABXA20230331045

- Difficulty date: March 29, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N390CM
- Make and model: Boeing 767381
- Aircraft serial: 32973
- Aircraft time: 52,772 hours, 23,372 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

SET PARKING BRAKE AFTER PUSH BACK BUT NO PARK BRAKE LT ILLUMINATED AND NO PARK BRAKE ON EICAS APPEARED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE CLEANED CANNON PLUG OPERATED BRAKES SEVERAL TIMES OPS CK NORMAL IAW 32-44-00. AIRCRAFT RETURNED TO SERVICE.
